A Symmetric Numerical Range for Matrices.

H. Schneider; B.D. Saunders

Numerische Mathematik (1976)

  • Volume: 26, page 99-106
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Schneider, H., and Saunders, B.D.. "A Symmetric Numerical Range for Matrices.." Numerische Mathematik 26 (1976): 99-106. <http://eudml.org/doc/132404>.

author = {Schneider, H., Saunders, B.D.},
journal = {Numerische Mathematik},
pages = {99-106},
title = {A Symmetric Numerical Range for Matrices.},
url = {http://eudml.org/doc/132404},
volume = {26},
year = {1976},

AU - Schneider, H.
AU - Saunders, B.D.
TI - A Symmetric Numerical Range for Matrices.
JO - Numerische Mathematik
PY - 1976
VL - 26
SP - 99
EP - 106
UR - http://eudml.org/doc/132404
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.